Skip to content
My WebMD Sign In, Sign Up
Gabapentin, just started, need advice please?
avatar
fibrofran17 posted:
Hi, just started gabapentin 300 mg 3 times a day. Was warned of the dizziness, does anyone know how long it lasts? It's doing wonders for my fibro pain in only 2 days, so really want to stick with it, just need to know how long the dizziness will last? Also, has anyone found taking it on a different schedule works better and is it ok to? Thank you and feel better, FibroFran
Reply
 
avatar
annette030 responded:
I take it all once a day in the evening, with my doctor's blessing.

She uses it this way with other patients and they say it works fine for them. I have been on it this way for nearly 14 years. I felt a bit drunk at first, but once I was on a steady dose for a few weeks that feeling went away.

My doctor says this way one avoids the drunkeness, or sedation as she called it during the day. It helped me sleep also.

Take care, Annette
 
avatar
Livewithoutpain responded:
I take it as well at night. I find that if I don't get enough sleep I am kind of out of it so to speak. However, I need something during the day. Sometimes asprin helps but not always.
 
avatar
fibrofran17 replied to annette030's response:
thank you Annette, will try it at night. It's great that it helps the pain but what good is it if you have to sit still all day cause the world swirls around and can't do anything. thanks for taking the time to answer and Hello, feel better, fibrofran
 
avatar
fibrofran17 replied to Livewithoutpain's response:
Livewithoutpain, Hello and thankyou for answering. I will try your suggestion. It seems like so much meds at one time but will do.
You take good care and thanks again, fibrofran
 
avatar
annette030 replied to fibrofran17's response:
I don't sit all day. I practice belly dancing with my DVDs for at least an hour EVERY day, plus weights for upper body strength, I could not do that before. I take care of my husband & I, and our small yard, etc.

Gabapentin is only part of my treatment plan, but it really helps.

Take care, Annette
 
avatar
fibrofran17 replied to annette030's response:
annette, my fourth day on and I am getting tremors all over my body, hands are shaking, no control, i can't get in touch with doctor at clinic, i know you can't give advice, but, should I stop it now, seems very dangerous to continue? HELP fibrofran


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
369 of 396 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.